MAUDE Adverse Event Report: SMITH & NEPHEW ORTHOPAEDICS LTD BHR DYSPLASIA DRILL 3.2MM; BIT, DRILL

SMITH & NEPHEW ORTHOPAEDICS LTD BHR DYSPLASIA DRILL 3.2MM; BIT, DRILL
Catalog Number 90127619
Medical Device Problem Codes Use of Device Problem (1670); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 02/13/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the dysplasia pilot drill broke during the case.

Brand Name
BHR DYSPLASIA DRILL 3.2MM
Common Device Name
BIT, DRILL
Manufacturer (Section D)
SMITH & NEPHEW ORTHOPAEDICS LTD
aurora house
spa park
leamington spa CV31 3HL
UK  CV31 3HL
MDR Report Key7315701
Report Number3005975929-2018-00075
Device Sequence Number10789286
Product Code HTW
UDI-Device Identifier03596010533562
UDI-Public03596010533562
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P040033
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Hospital Service Technician
Type of Report Initial,Followup
Report Date (Section B) 11/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number90127619
Device Lot Number165390001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/14/2018
Supplement Date Received by Manufacturer02/14/2018
Initial Report FDA Received Date03/06/2018
Supplement Report FDA Received Date11/23/2018
Patient Sequence Number1